# SDR RAIA2018093050001

- Difficulty date: September 15, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 46-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H OMEGA BEAM O/B SUPPORT IS CRACKED BETWEEN FRAME 46-47........REMOVED AND REPLACED L/N OMEGA BEAM O/B LOWER SUPPORT
